# SDR AALA202412203711

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,665 hours, 14,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY LIGHT ASSY ON LOWER LATERAL POST LAV D AT AFT GALLEY AREA. MAINTENANCE REPLACED EMERGENCY LIGHT ASSY ON LOWER LATERAL POST LAVD AT AFT GALLEY AREA I.A.W. CMM 25-43-24 SUBTASK 25-43-24-000-019-A00 STEPA.(9) PAGE 3005 AND SUBTASK 25-43-24-400-025-A00 STEP A.(20) PAGE 7031.
